Ketoprofen, gel 2.5% 50 g
€7.74 €6.77
It has a local anti-inflammatory, anti-exudative and analgesic effect. By inhibiting cyclooxygenase type I and II, inhibits synthesis of prostaglandins. It has anti-bradykinin activity, stabilizes lysosomal membranes and inhibits the release of enzymes that contribute to tissue destruction in chronic inflammation. Ketoprofen, penetrating through the skin, reaches the focus of inflammation, thus providing the possibility of local treatment of lesions (joints, tendons, ligaments and muscles) accompanied by pain syndrome. In case of joint syndrome it relieves pain in joints at rest and when moving, reduces morning stiffness and joint swelling.
Pharmacotherapeutic group
Nonsteroidal anti-inflammatory drug (NSAIDs)
ATC code
M02AA10
Indications
Acute and chronic inflammatory diseases of the musculoskeletal system (joint syndrome with gout exacerbation, rheumatoid arthritis, psoriatic arthritis, ankylosing spondylitis, osteoarthritis, osteochondrosis with radicular syndrome, radiculitis, inflammatory ligament and tendon lesions, bursitis, sciatica, lumbago). – Muscle pain of rheumatic and non-rheumatic origin. – Post-traumatic inflammation of soft tissues and musculoskeletal system (ligament injuries and tears, contusions). The drug is intended for symptomatic therapy, reduction of pain and inflammation at the time of use, does not affect the progression of the disease.
Active ingredient
Ketoprofen
Composition
100 g of gel contains the active ingredient: ketoprofen – 2.5 g.
How to take, the dosage
For external use. A 5-10 cm long strip of gel is applied in a thin layer to the affected area or skin over the inflammation twice a day and lightly rubbed in. The amount of gel applied depends on the size of the treated area.
Contraindications
Individual hypersensitivity to ketoprofen or other components of the drug, acetylsalicylic acid or other NSAIDs (history of bronchospasm, urticaria or rhinitis caused by taking acetylsalicylic acid); total or incomplete combination of bronchial asthma, recurrent polyposis of the nose or sinuses and intolerance to acetylsalicylic acid and other NSAIDs (including history); – history of skin hypersensitivity to sunlight (photosensitization); – history of skin allergy to sunscreens or perfumes; – sun exposure to the treated areas, including solarium during the course of treatment and 2 weeks afterwards. – Dermatoses, eczema, infected abrasions, wounds (in the gel application area); – Children under 12 years old (effectiveness and safety has not been studied); – Pregnancy (III trimester) and breastfeeding period.
Similarities
Ketonal, OKI, Bystromgel, Febrofid, Flamax forte, Ketoprofen, Flamax, Fastum, Rocketal Rompharm, Pentalgin extra-gel, Ketonal DUO, Ketoprovel, OKI ACT, Brustel
Weight | 0.066 kg |
---|---|
Manufacturer | Ozon, Russia |
Medication form | gel for external use |
Brand | Ozon |
Other forms…
Related products
Buy Ketoprofen, gel 2.5% 50 g with delivery to USA, UK, Europe and over 120 other countries.